English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The dihedral Lie algebras and Galois symmetries of À1(P1-({0,∞} ∪ μN).

MPS-Authors
/persons/resource/persons235331

Goncharov,  A.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Goncharov, A. (2001). The dihedral Lie algebras and Galois symmetries of À1(P1-({0,∞} ∪ μN). Duke Mathematical Journal, 110, 397-487.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3550-6
Abstract
There is no abstract available